Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology

Nicholas Kuhn

Algebraic & Geometric Topology 8 (2008) 2109–2129
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
3 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
4 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Math. 1176, Springer (1986) MR836132
5 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer (1976) MR0436146
6 D Davis, moderator, Algebraic topology discussion list
7 F X Dehon, G Gaudens, Espaces profinis et problèmes de réalisabilité, Algebr. Geom. Topol. 3 (2003) 399 MR1997324
8 E E Floyd, The number of cells in a non-bounding manifold, Ann. of Math. $(2)$ 98 (1973) 210 MR0334256
9 G Gaudens, Bocksteins and the nilpotent filtration on the cohomology of spaces, from: "Proceedings of the School and Conference in Algebraic Topology", Geom. Topol. Monogr. 11, Geom. Topol. Publ., Coventry (2007) 59 MR2402801
10 T G Goodwillie, Calculus. I. The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
11 T G Goodwillie, Calculus. II. Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
12 T G Goodwillie, Calculus. III. Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
13 N J Kuhn, On topologically realizing modules over the Steenrod algebra, Ann. of Math. $(2)$ 141 (1995) 321 MR1324137
14 N J Kuhn, M Slack, F Williams, Hopf constructions and higher projective planes for iterated loop spaces, Trans. Amer. Math. Soc. 347 (1995) 1201 MR1282890
15 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
16 R J Milgram, Unstable homotopy from the stable point of view, Lecture Notes in Math. 368, Springer (1974) MR0348740
17 L Schwartz, À propos de la conjecture de non-réalisation due à N. Kuhn, Invent. Math. 134 (1998) 211 MR1646599
18 L Schwartz, La filtration de Krull de la catégorie $\mathcal U$ et la cohomologie des espaces, Algebr. Geom. Topol. 1 (2001) 519 MR1875606
19 V A Smirnov, Simplicial and operad methods in algebraic topology, Transl. of Math. Monogr. 198, Amer. Math. Soc. (2001) MR1811110